# SDR TRBA20120404005

- Difficulty date: April 14, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 34,510 hours, 37,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NTA44770
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE FLOORBEAM WITH AN ELONGATED FASTENER HOLE.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED FLOORBEAM.  THE ACFT WAS RETURNED TO SERVICE.
